i have taken efexor for about 2 yrs. so when i finally go off the medication i dont want to go back to what i was before it...
Effexor (venlafaxine hydrochloride) and other antidepressants are known to cause withdrawal symptoms in those who quickly stop their medicine.
Effexor Withdrawal Symptomsn include, but are not limited to:
Irritability, Agitation, Dizziness, A burning or tingling sensation, Anxiety, Confusion, Headache, Insomnia, Tiredness.
In most people, these withdrawal symptoms improve with time, without the need for any treatment.
It is recommended that you taper off gradually with consultation of your doctor, hope this helps? Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2011 • 2 answers
Posted 25 Mar 2012 • 3 answers
Posted 30 Jan 2013 • 1 answer
Posted 30 Oct 2014 • 1 answer
Posted 19 Jan 2015 • 3 answers